Publicação

Dermatological toxicity associated with the use of chemotherapy: hand foot syndrome an integrative approach

Ver documento

Detalhes bibliográficos
Resumo:The objective was to identify the development of Hand-Foot Syndrome in the literature, as an adverse effect of the use of chemotherapy. Integrative review performed in LILACS, BDENF, PubMed and ScienceDirect databases, in Portuguese, English and Spanish. Clinical trials published with a time frame from 2016 to 2021 centered on the adult audience were selected and segregated into two topics. The information was tabulated in Microsoft Excel® 2010 program and processed based on the strategy: simple descriptive arithmetic mean, absolute and relative frequency. A total of 559 articles were found, after applying the inclusion and exclusion criteria, 20 studies were chosen to compose the final sample. The pharmacological class most listed as a potentiator of SMP was fluoropyrimidines (80%). Through the clinical manifestations presented in the syndrome, negative impacts perpetuate the routine of patients, as the performance of activities of daily living is compromised, to minimize the damage caused by this condition, therapeutic methods were highlighted, these are applied to reduce the degrees of the syndrome and better quality of life. In summary, it is clear that the use of chemotherapy increases overall and disease-free survival, however it causes some recurrent adverse reactions, including the Hand-Foot Syndrome, its manifestations are not life-threatening, but the limitations triggered infer damages to the self-care and quality of life becomes unsatisfactory.
Autores principais:Valentim, Aislayne Rodrigues
Outros Autores:Nascimento, Lays Santos; Santos , Gustavo Venicius da Silva; Freire , Adão Renato de Jesus; Santos, Priscila Laíse dos; Santos, Deyse Mirelle Souza
Assunto:Câncer Quimioterapia Síndrome mão-pé. Cáncer Quimioterapia Síndrome mano-pie. Cancer Chemotherapy Hand foot syndrome.
Ano:2021
País:Brasil
Tipo de documento:artigo
Tipo de acesso:unknown
Instituição associada:IBICT
Idioma:português
Origem:Oasisbr
Descrição
Resumo:The objective was to identify the development of Hand-Foot Syndrome in the literature, as an adverse effect of the use of chemotherapy. Integrative review performed in LILACS, BDENF, PubMed and ScienceDirect databases, in Portuguese, English and Spanish. Clinical trials published with a time frame from 2016 to 2021 centered on the adult audience were selected and segregated into two topics. The information was tabulated in Microsoft Excel® 2010 program and processed based on the strategy: simple descriptive arithmetic mean, absolute and relative frequency. A total of 559 articles were found, after applying the inclusion and exclusion criteria, 20 studies were chosen to compose the final sample. The pharmacological class most listed as a potentiator of SMP was fluoropyrimidines (80%). Through the clinical manifestations presented in the syndrome, negative impacts perpetuate the routine of patients, as the performance of activities of daily living is compromised, to minimize the damage caused by this condition, therapeutic methods were highlighted, these are applied to reduce the degrees of the syndrome and better quality of life. In summary, it is clear that the use of chemotherapy increases overall and disease-free survival, however it causes some recurrent adverse reactions, including the Hand-Foot Syndrome, its manifestations are not life-threatening, but the limitations triggered infer damages to the self-care and quality of life becomes unsatisfactory.

Atividades financiadas

Não foram encontrados projetos financiados.